Alexander Burstein ; Opel Jones - Enumeration of Dumont permutations avoiding certain four-letter patterns

dmtcs:6174 - Discrete Mathematics & Theoretical Computer Science, July 6, 2021, vol. 22 no. 2, Permutation Patterns 2019 - https://doi.org/10.46298/dmtcs.6174
Enumeration of Dumont permutations avoiding certain four-letter patternsArticle

Authors: Alexander Burstein ; Opel Jones

    In this paper, we enumerate Dumont permutations of the fourth kind avoiding or containing certain permutations of length 4. We also conjecture a Wilf-equivalence of two 4-letter patterns on Dumont permutations of the first kind.


    Volume: vol. 22 no. 2, Permutation Patterns 2019
    Section: Special issues
    Published on: July 6, 2021
    Accepted on: May 12, 2021
    Submitted on: February 28, 2020
    Keywords: Mathematics - Combinatorics,05A05, 05A15

    Consultation statistics

    This page has been seen 389 times.
    This article's PDF has been downloaded 191 times.